Table of Contents
Mathematics, Volume 6, Issue 9 (September 2018) – 31 articles
- Issues are regarded as officially published after their release is announced to the table of contents alert mailing list.
- You may sign up for e-mail alerts to receive table of contents of newly released issues.
- PDF is the official format for papers published in both, html and pdf forms. To view the papers in pdf format, click on the "PDF Full-text" link, and use the free Adobe Reader to open them.
Cover Story (view full-size image) In this article, we study the asymptotic stability of the nontrivial endemic equilibrium of an [...] Read more. In this article, we study the asymptotic stability of the nontrivial endemic equilibrium of an age-structured susceptible-infective-recovered epidemic model by reducing the model into a system of ordinary differential equations. We show that the endemic equilibrium uniquely exists if the basic reproduction number is greater than the unity. Furthermore, we numerically show that the Routh-Hurwitz criterion is satisfied and, thus, the endemic equilibrium is asymptotically stable for some epidemiologically realistic parameters. View this paper.